Alert archive / South Dakota / Tornado Warnings in 2016

Tornado Warning 10, NWS Rapid City, SD

July 16, 2016Lawrence County, South Dakota; Crook County, Wyoming

NWS Rapid City, SD issued this tornado warning at Jul 16, 2016, 4:34 PM MDT for Lawrence County, South Dakota; Crook County, Wyoming. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2016, 4:34 PM MDT (22:34 UTC)
Expired
Jul 16, 2016, 4:53 PM MDT
In force
19 min
Issued by
NWS Rapid City, SD
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Lawrence County, SD, Crook County, WY

The radar

The Rapid City radar (KUDX), 104 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 4:35 PM MDTFUNNEL CLOUD4 Ese Sundance, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 2:33 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 10.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2016-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 486 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2016-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
486 J/kg
Mixed-layer CIN
-347 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

294 
WFUS53 KUNR 162234
TORUNR
SDC081-WYC011-162315-
/O.NEW.KUNR.TO.W.0010.160716T2234Z-160716T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RAPID CITY SD
434 PM MDT SAT JUL 16 2016

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN LAWRENCE COUNTY IN WEST CENTRAL SOUTH DAKOTA...
  SOUTHEASTERN CROOK COUNTY IN NORTHEASTERN WYOMING...

* UNTIL 515 PM MDT
    
* AT 434 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR SUNDANCE...MOVING EAST AT 40 MPH.

  HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  SPEARFISH CANYON AND TERRY PEAK AROUND 500 PM MDT. 
  SPEARFISH AND CENTRAL CITY AROUND 505 PM MDT. 
  LEAD AND DEADWOOD AROUND 510 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN
A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4431 10432 4445 10436 4452 10376 4431 10366
TIME...MOT...LOC 2234Z 260DEG 37KT 4438 10424 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

CARSTENS
2 follow-up statements
088 
WWUS53 KUNR 162247
SVSUNR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
447 PM MDT SAT JUL 16 2016

SDC081-WYC011-162315-
/O.CON.KUNR.TO.W.0010.000000T0000Z-160716T2315Z/
LAWRENCE SD-CROOK WY-
447 PM MDT SAT JUL 16 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR WEST
CENTRAL LAWRENCE AND EASTERN CROOK COUNTIES...
    
AT 447 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MOSKEE...OR 14 MILES EAST OF SUNDANCE...MOVING EAST
AT 40 MPH.

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE
         IS LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  TERRY PEAK AND SPEARFISH CANYON AROUND 505 PM MDT. 
  SOUTHEASTERN SPEARFISH AND CENTRAL CITY AROUND 510 PM MDT. 
 
LAT...LON 4431 10420 4441 10414 4448 10374 4431 10366
TIME...MOT...LOC 2247Z 265DEG 36KT 4435 10410 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

CARSTENS
713 
WWUS53 KUNR 162253
SVSUNR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
453 PM MDT SAT JUL 16 2016

SDC081-WYC011-162302-
/O.CAN.KUNR.TO.W.0010.000000T0000Z-160716T2315Z/
LAWRENCE SD-CROOK WY-
453 PM MDT SAT JUL 16 2016

...THE TORNADO WARNING FOR WEST CENTRAL LAWRENCE AND EASTERN CROOK
COUNTIES IS CANCELLED...
    
THE TORNADO THREAT HAS DIMINISHED AND THE TORNADO WARNING HAS BEEN
CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY AND
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
WEST CENTRAL SOUTH DAKOTA...AND NORTHEASTERN WYOMING.

LAT...LON 4431 10420 4441 10414 4448 10374 4431 10366
TIME...MOT...LOC 2251Z 260DEG 37KT 4436 10402 

$$

CARSTENS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this tornado warning went out at Jul 16, 2:40 PM MDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jul 16, 2:40 PM MDT, 1 hour 54 minutes before
Area Forecast Discussion For Western SD and Northeastern WY
National Weather Service Rapid City SD
240 PM MDT SAT JUL 16 2016

.SHORT TERM...(This Evening Through Sunday Night)
Issued at 238 PM MDT Sat Jul 16 2016

20z analysis shows a 1006mb low over Eastern Wyoming. Cold front
just starting to enter the NW SD and NE WY, while a weak surface
trough is extending across portions of Southwest SD. Satellite
reveals mainly clear skies across NE WY with some convection
starting to form near the bighorns, while some low to mid level
clouds are still lingering over parts of Western SD. TCu and even
some convection have already gone up over the Black Hills and
along the cold front in NW SD at this hour.

Forecast for strong to severe thunderstorms still on track this
afternoon and evening. As mentioned earlier, convection has already
started to go up along the cold front and the Black Hills, though
convection over the Black Hills has struggled to survive. Cold front
in NW SD and NE WY will continue to move southeast across the CWA
through the rest of the day. The front, surface trough, and any old
outflow boundaries from this morning's convection will serve as a
focal point for additional convection across the region this
afternoon as cap slowly erodes.

More storms will move into the NW SD and NE WY by late afternoon
ahead of a mid-level shortwave currently in Central MT. High
resolution models differ somewhat on the convective mode once the
storms reach our CWA, but nearly all models have the storms
transitioning into a QLCS once it gets into Central SD. Most of the
convective activity should push east of the CWA after 06z Sunday.

High pressure slides east of the area during the day Sunday, veering
the winds from the northeast during the morning to the southeast by
late afternoon. Current Day 2 SPC outlook only highlights a marginal
risk for severe storms across the region, as NWP guidance shows
rather meager return flow with little in the way of moisture and
instability advecting into the region. 0-6km shear will be strong
though, with models showing 50kts to 60kts, easily enough to support
supercells. Should storms develop and hold together, expect them to
move into the CWA after 21z given latest model guidance output.
Showers and storms should end around 06z Monday.

.LONG TERM...(Monday Through Saturday)
Issued at 238 PM MDT Sat Jul 16 2016

Main fcst challenge facing the extended deals with just how warm
its going to get through the week...along with any minor pcpn
chances that develop.

Monday starts of with building 500hpa ridge into central plains with
nice 850hpa jet pushing higher dwpt air into the western sd/ern wy
plains. Coupled with models showing a 700hpa theta-e ridge nosing in
across the western part of SD, can't rule out isold/sct tsra
developing during the aftn mon. left what blended model soln offered
up.

Weather wise for the rest of the extended...with the building
ridge...models do try to push some stronger waves through the body
of the ridge. Trying to time the waves...determine strength and
available moisture under strengthening mid-CONUS ridge a bit
difficult...so left blended pops in place and will fine tune as
those days draw near.

Temp wise...it still appears that wednesday/thursday time frames
will be the warmest with threat of triple digit heat still a good
possibility. 850hpa temps warm above to +30C by 00z Wed and only
climb. SB temps might be a little low but again will fine tune as
periods draw near.

&&

.AVIATION...(For the 18Z TAFS Through 18Z Sunday)
Issued At 238 PM MDT Sat Jul 16 2016

currently isold tsra has pushed east of krap and kgcc aerodromes
and vfr conds are expected through 17/0000z. an area of low
pressure located across ern wy/western sd will be the focusing
mechanism for further tsra development later this aftn/evening
across the taf area. while vfr conds are expected through valid
taf period...isold mvfr vsby is psbl in close proximity to tsra
due to isold hvry rain. look for any tsra to move out kgcc
aerodrome aft 03z...and out of krap aerodrome aft 07z.

&&

.UNR Watches/Warnings/Advisories...
SD...None.
WY...None.
&&

SHORT TERM...McKemy
LONG TERM...Hintz
AVIATION...Hintz
Hazardous weather outlook, Jul 16, 5:16 AM MDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
516 AM MDT SAT JUL 16 2016

SDZ012-024>031-041-042-072>074-WYZ056-057-071-171300-
BUTTE-NORTHERN BLACK HILLS-NORTHERN FOOT HILLS-RAPID CITY-
SOUTHERN FOOT HILLS-CENTRAL BLACK HILLS-SOUTHERN BLACK HILLS-
CUSTER CO PLAINS-PENNINGTON CO PLAINS-FALL RIVER-OGLALA LAKOTA-
STURGIS/PIEDMONT FOOT HILLS-SOUTHERN MEADE CO PLAINS-
HERMOSA FOOT HILLS-WESTERN CROOK-WYOMING BLACK HILLS-
NORTHEASTERN CROOK-
516 AM MDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE BLACK HILLS
OF SOUTH DAKOTA...WESTERN SOUTH DAKOTA...NORTHEAST WYOMING...AND
THE BLACK HILLS OF WYOMING.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING...ESPECIALLY BETWEEN 100 PM AND 700 PM. VERY LARGE
HAIL GREATER THAN 2 INCHES IN DIAMETER AND SEVERE WIND GUSTS
GREATER THAN 60 MPH WILL BE THE MAIN THREAT. AN ISOLATED TORNADO
IS POSSIBLE NORTH AND EAST OF THE BLACK HILLS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON THROUGH MONDAY NIGHT.
THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL
AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY

SDZ001-002-013-014-032-043-044-046-047-049-171300-
HARDING-PERKINS-NORTHERN MEADE CO PLAINS-ZIEBACH-HAAKON-JACKSON-
BENNETT-MELLETTE-TODD-TRIPP-
516 AM MDT SAT JUL 16 2016 /616 AM CDT SAT JUL 16 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
SOUTH DAKOTA...AND WESTERN SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING...ESPECIALLY BETWEEN 200 PM AND 800 PM. VERY LARGE
HAIL GREATER THAN 2 INCHES IN DIAMETER AND SEVERE WIND GUSTS
GREATER THAN 60 MPH WILL BE THE MAIN THREAT. AN ISOLATED TORNADO
IS POSSIBLE...ESPECIALLY FROM BUFFALO TO PHILIP.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON THROUGH MONDAY
NIGHT...BUT ORGANIZED SEVERE THUNDERSTORMS ARE NOT EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY

WYZ054-055-058-171300-
NORTHERN CAMPBELL-SOUTHERN CAMPBELL-WESTON-
516 AM MDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
WYOMING.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THERE IS A
MARGINAL RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON THROUGH MONDAY NIGHT.
THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL
AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY

In the hours before

Local storm report, Jul 16, 4:07 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
407 PM MDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             4 N WESTON              44.69N 105.35W
07/16/2016  E1.00 INCH       CAMPBELL           WY   PUBLIC

&&

ME
Special weather statement, Jul 16, 4:07 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
407 PM MDT SAT JUL 16 2016

SDZ028-WYZ057-058-162230-
CENTRAL BLACK HILLS SD-WYOMING BLACK HILLS WY-WESTON WY-
407 PM MDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PENNINGTON AND
NORTHERN WESTON COUNTIES UNTIL 430 PM MDT...

AT 406 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 9
MILES WEST OF UPTON...AND 5 MILES NORTH OF OSAGE...MOVING EAST AT 35
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
UPTON...OSAGE...FOUR CORNERS AND BUCKHORN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
WEST CENTRAL SOUTH DAKOTA...AND NORTHEASTERN WYOMING.

LAT...LON 4417 10490 4418 10407 4393 10403 4393 10492
      4418 10493
TIME...MOT...LOC 2206Z 260DEG 28KT 4408 10482

MCKEMY
Special weather statement, Jul 16, 4:09 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
409 PM MDT SAT JUL 16 2016

WYZ058-162230-
WESTON WY-
409 PM MDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WESTON COUNTY UNTIL
430 PM MDT...

AT 409 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF CLARETON...OR 27 MILES SOUTHWEST OF NEWCASTLE...
MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MORRISEY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
NORTHEASTERN WYOMING.

LAT...LON 4351 10468 4365 10471 4375 10428 4350 10422
      4350 10449
TIME...MOT...LOC 2209Z 260DEG 28KT 4358 10459

MCKEMY
Local storm report, Jul 16, 4:13 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
413 PM MDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             3 SE FARMINGDALE        43.94N 102.85W
07/16/2016  E1.75 INCH       PENNINGTON         SD   PUBLIC

            MOST OF THE HAIL WAS QUARTER SIZE... BUT SOME WAS UP TO
            GOLFBALL SIZE. HAIL LASTED 20 MINUTES. NOT MUCH RAIN.

&&

MLS
Local storm report, Jul 16, 4:18 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
418 PM MDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             5 NNE RECLUSE           44.81N 105.67W
07/16/2016  E1.25 INCH       CAMPBELL           WY   TRAINED SPOTTER

&&

ME
Local storm report, Jul 16, 4:24 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
424 PM MDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     9 W JEWEL CAVE          43.73N 104.02W
07/16/2016  E60 MPH          CUSTER             SD   TRAINED SPOTTER

            WINDS OF 50 TO 60 MPH.

&&

MLS

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 9:37 AM MDTSpecial Weather StatementUNRZiebach23 min
Jul 16, 9:45 AM MDTSevere Thunderstorm WarningUNRZiebach17 min
Jul 16, 2:53 PM MDTSevere Thunderstorm WarningUNRMeade, Pennington52 min
Jul 16, 3:10 PM MDTSevere Thunderstorm WarningUNRCuster, Pennington33 min
Jul 16, 3:40 PM MDTSpecial Weather StatementUNRMeade35 min
Jul 16, 3:44 PM MDTSpecial Weather StatementUNRPennington31 min
Jul 16, 3:58 PM MDTSevere Thunderstorm WarningUNRCuster47 min
Jul 16, 4:21 PM MDTSevere Thunderstorm WarningUNRButte, Lawrence39 min
Jul 16, 4:38 PM MDTSpecial Weather StatementUNRCuster22 min
Jul 16, 4:46 PM MDTSpecial Weather StatementUNRCuster14 min
Jul 16, 4:50 PM MDTSevere Thunderstorm WarningUNRButte40 min
Jul 16, 4:56 PM MDTSpecial Weather StatementUNR19 min
Jul 16, 4:58 PM MDTSevere Thunderstorm WarningUNRLawrence, Meade47 min
Jul 16, 5:21 PM MDTSevere Thunderstorm WarningUNRButte, Lawrence, Meade39 min
Jul 16, 5:28 PM MDTSevere Thunderstorm WarningUNRFall River, Oglala Lakota47 min
Jul 16, 5:34 PM MDTSevere Thunderstorm WarningUNRLawrence, Meade, Pennington41 min
Jul 16, 5:56 PM MDTSevere Thunderstorm WarningUNRButte, Meade49 min
Jul 16, 3:08 PM MDTSevere Thunderstorm WarningUNRCampbell67 min
Jul 16, 3:15 PM MDTSevere Thunderstorm WarningUNRCampbell60 min
Jul 16, 3:43 PM MDTSevere Thunderstorm WarningUNRCampbell32 min
Jul 16, 3:53 PM MDTSevere Thunderstorm WarningUNRCampbell, Crook52 min
Jul 16, 4:07 PM MDTSpecial Weather StatementUNRWeston23 min
Jul 16, 4:09 PM MDTSpecial Weather StatementUNRWeston21 min
Jul 16, 4:17 PM MDTSevere Thunderstorm WarningUNRCampbell43 min

Nearby

Tornado Warnings in South Dakota, 2016Tornado Warnings in Wyoming, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.